Автор |
Al-Nayef, A. |
Автор |
Diamond, P. |
Автор |
Kloeden, P. |
Автор |
Kozyakin, V. |
Автор |
Pokrovskii, A. |
Дата выпуска |
1996 |
dc.description |
Bi-shadowing is an extension to the concept of shadowing and is usually used in the context of comparing computed trajectories with the true trajectories of a dynamical system in Rn. Here the concept is defined in a Banach space and is applied to delay equations to give an apparently new result on nonlinear perturbations of linear delay equations. This is essentially a form of robustness with respect to small nonlinear disturbances. |
Формат |
application.pdf |
Издатель |
Journals Oxford Ltd |
Копирайт |
Copyright Taylor and Francis Group, LLC |
Название |
Bi-shadowing and delay equations |
Тип |
research-article |
DOI |
10.1080/02681119608806220 |
Electronic ISSN |
1465-3389 |
Print ISSN |
0268-1110 |
Журнал |
Dynamics and Stability of Systems |
Том |
11 |
Первая страница |
121 |
Последняя страница |
134 |
Аффилиация |
Al-Nayef, A.; School of Computing and Mathematics, Deakin Univesity |
Аффилиация |
Diamond, P.; Department of Mathematics, University of Queensland |
Аффилиация |
Kloeden, P.; School of Computing and Mathematics, Deakin Univesity |
Аффилиация |
Kozyakin, V.; Russian Academy of Sciences, Institute of Information Transmission Problems |
Аффилиация |
Pokrovskii, A.; School of Computing and Mathematics, Deakin Univesity |
Выпуск |
2 |
Библиографическая ссылка |
Alexandroff, P and Hopf, H. 1974. Topologie, Berlin: Springer. |
Библиографическая ссылка |
Anosov, D. 1967. Geodesic flows on closed Riemannian manifolds with negative curvature. Proceed- ings of the Steklov Institute of Mathematics, 90: 1–235. |
Библиографическая ссылка |
Chow, S.N.,, Lin, X.-B and Palmer, K. J. 1967. A shadowing lemma with applications to semilinear parabolic equations. SIAM Journal of Mathematical Analysis, 20: 547–557. |
Библиографическая ссылка |
DeVito, C. L. 1990. Functional Analysis and Operator Theory, Redwood City, CA: Addison-Wesley. |
Библиографическая ссылка |
Diamond, P, Kloeden, P, Kozyakin, V, Krasnosel'skii, M. and Pokrovskii, A. 1995a. Robustness of trajectories of dynamical systems with respect to a class of hysteresis perturbations. Doklady Akademii Nauk, 343: 1–3. [English translation to appear in Physics Doklady |
Библиографическая ссылка |
Diamond, P.,, Kloeden, P.,, Kozyakin, V. and Pokrovskii, A. 1995b. Semi-hyperbolic mappings. Journal of Nonlinear Science, 5: 419–431. |
Библиографическая ссылка |
Diamond, P.,, Kloeden, P.,, Kozyakin, V. and Pokrovskii, A. 1995c. Expansivity of semi-hyperbolic Lipschitz mappings. Bulletin of Australian Mathematical Society, 51: 301–308. |
Библиографическая ссылка |
Diamond, P.,, Kloeden, P.,, Kozyakin, V. and Pokrovskii, A. 1995d. Computer robustness of semi- hyperbolic mappings. Random & Computational Dynamics, 3: 57–70. |
Библиографическая ссылка |
Diamond, P.,, Kloeden, P.,, Kozyakin, V. and Pokrovskii, A. in press. Robustness of observed behaviour of semi-hyperbolic dynamical systems. Automation and Remote Control, |
Библиографическая ссылка |
Hale, J. K. 1979. Theory of Functional Differential Equations, New York: Springer. |
Библиографическая ссылка |
Hale, J. K. and Lunel, S. M. V. 1993. Introduction to Functional Differential Equations, New York: Springer. |
Библиографическая ссылка |
Krasnosel'skii, M. and Pokrovskii, A. 1989. Systems with Hysteresis, New York: Springer. |
Библиографическая ссылка |
Palis, J. and de Melo, W. Geometric Theory of Dynamical Systems. An Introduction |
Библиографическая ссылка |
Pilyugin, S. Yu. 1994. The Space of Dynamical Systems with the C°-Topology, Vol. 1571, Heidelberg: Springer. Lecture Notes in Mathematics |
Библиографическая ссылка |
Reisz, F. and Nagy, B. Sz. 1978. Functional Analysis, New York: Frederick Ungar. |
Библиографическая ссылка |
Ruelle, D. 1989. Elements of Differentiable Dynamics and Bifurcations Theory, Boston, MA: Academic Press. |
Библиографическая ссылка |
Steinlein, H. and Walther, H.-O. 1989. “Hyperbolic sets and shadowing for non-invertible maps.”. In Advanced Topics in the Theory of Dynamical Systems, Edited by: Fusco, G., Ianelli, M. and Salvadori, L. 219–234. New York: Academic Press. |